My doctor has put me on Sulfasalazine and a few other medications (that I no longer take) and I started noticing bruises all over. I already bruise easily but now they pop up throughout the day. It's kind of embarrassing when people start questioning you if someone is abusing you. I was wondering if this has happen to anyone else??
Hi, a less common side effect is unusual bruising.
I suggest you inform your Dr. perhaps the dose you are on is too high or this med is not right for you.
- Sulfasalazine Information for Consumers
- Sulfasalazine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sulfasalazine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ive been diagnosed with pan colitis. My doctor initially put me on asacol and predinsone 30 mg for a
Posted 30 Dec 2010 • 1 answer
Posted 27 Nov 2012 • 6 answers
Posted 10 Dec 2012 • 3 answers
Posted 14 Jun 2014 • 1 answer
Posted 11 Jul 2016 • 0 answers